*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. I am very sorry that you were put in this situation, I can understand how distressing this can be for you. Unfortunately your doctor should have never let you become so dependent/addicted to the Alprazolam as that medication should have only been used for a few weeks, not years. Also given that you were on such a high dose of the Alprazolam, you should have been given a taper to avoid serious withdrawal effects too. In this situation though if you want to go back on the medications, I would recommend that you try to find another psychiatrist that treats anxiety and panic, and he/she may be willing to provide you a prescription for Alprazolam. Another option is that you can ask your doctor for a prescription of Pregablin or Gabapentin as these medications are not addictive (Pregablin is listed as a Controlled Substance, but not nearly as addictive as Alprazolam) and have a similar neurochemical function as the Alprazolam, so these may help with your anxiety too.